# SDR HNAA2017021500051

- Difficulty date: February 10, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 43,736 hours, 36,956 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, WING ANTI ICE FAIL EICAS CAUTION FOLLOWED BY ANTI ICE WARNING EICAS , COMPLIED WITH QRH AND MESSAGE DISAPPEARED SHORTLY BEFORE REAPPEARING.  R & R RIGHT WING ANTI-ICE VALVE IAW MM 30-11-01 AND RT WING ANTI ICE LOW PRESSURE SWITCH IAW 30-11-02. GROUND RAN ACFT, OPS CHECKED GOOD IAW 30-00-00.  OK FOR SERVICE.
